... soboxone. i was up all night, so i should naturally be tired, but i am sleepy, spacy, a little dizzy, and its making me nervous. should i just chill or is there something i should do? PS: I am not prescribed soboxone, but i usually take a single 8mg film when i do it, and i can do a lot of opiates. Oh, and I had two ibprofen is this a problem? I dont want to call an ambulance is there anything i should do or should... ok im talking in circles now, sorry.
Suboxone - so I did some shake and bake meth last night and today around 3 I took two 8mg films of?
Added 22 Jan 2012:
By 'a lot' i mean 160mgs of oxycotton (the new 'non-shootable kind) it takes at least 40mg of hydrocodone to get a buzz, 100mg of morphine shot or swallowed is a nice buzz, and i do them frequently. I think I'm getting past the peak of this high now, but I would really like some feedback.
27 Jan 2012
sorry took so long for someone to answer u back. I think u are OK. Based on what u said u took, sounds like you probably feel a bit paranoid. I know I would. Please, be careful in the future . I understand, I am far from perfect and all, but I read what u wrote and I got a very nervousness feeling. I know your body can only handle so much. Even if you have a high tolerance, ya know. I am just truly a concerned peer who read your post and can relate. It really effected me & I had to let you know about the feeling I got. Really wierd b/c I read these blogs all the time & yours really hit me. I'm jewels480, a am here if u need to talk.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
17 days ago took last dose of suboxone. Since the physical withdrawl ended I have not felt right. Hands started to shake about two weeks before I ...
2 answers • 28 Jun 2011
i am 31 weeks pregnant and currently taking just a little less than a 1/4 of a film of 8mg suboxone. i would like to successfully get off the films ...
1 answer • 11 Sep 2011
i just noticed that i only have 1 strip left which means ill have none for 8 days--- what can i expect in terms of withdrawls--- im very upset that ...
3 answers • 2 Jan 2012